Are these side effects of quitting microgynon ctpill

Patient

Q: Hi, i recently quit the pill due to surgery i had on my achilles heel and the increased risk of blood clots, i had my normal 4 day blleed on the 9th march (light flow) since then I have been experiencing early pregnancy signs i.e cramps, constipation accompanied by diarreah, itchy breasts, bloating, heartburn (on & off) mostly early evening and have been craving peanuts, peanut butter and cheese which i do not normally eat on a regular basis.
is there possibility i am pregnant or are these side effects of quitting the microgynon combination pill. i have taken a test although probably too early which was negative next due on the 7th april.
Please advise me

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews